# SDR SWIA20230118

- Difficulty date: January 18, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 43,604 hours, 38,643 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG WHEEL WELL CUTOUT - EXTERNAL SKIN - AFT L/H CORNER HAS SUSPECTED CRACK - FS 235 LBL 6     (C-CHECK RO 2/26/2023)    COMPLIED WITH THE REPAIR FOR AFT L/H CORNER OF NLG WHEEL WELL CUTOUT. REF REO 601R-53-11-048 REV-D DATED 2015-06-10 AND REO 601R-53-11-3824 REV - 01-27-23COMPLIED WITH TASK CARD 51-900-1003-SKY
